# SDR IPXA12571284

- Difficulty date: January 27, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE UP VIBRATION FELT, GEAR DISAGREE EICAS MESSAGE, GEAR DOORS LIGHT ILLUMINATED.  RAN CHECKLISTS, RETURNED TO DEPARTURE.  REPLACED NOSE GEAR LOCK ACTUATOR IAW AMM 32-34-02-4.  CHECKS GOOD IAW 32-34-00/501.
